Web of Science: 58 cites, Scopus: 59 cites, Google Scholar: cites
Discretization and anti-discretization of rearrangement-invariant norms
Gogatishvili, Amiran
Pick, Lubos

Data: 2003
Resum: We develop a new method of discretization and anti-discretization of weighted inequalities which we apply to norms in classical Lorentz spaces and to spaces endowed with the so-called Hilbert norm. Main applications of our results include new integral conditions characterizing embeddings Γp(v) → Γq(w) and Γp(v) → Λq(w) and an integral characterization of the associate space to Γp(v), where p, q ∈ (0, ∞), v, w are weights on [0, ∞) and fΛp(v) = ∞ 0 f∗(t) pv(t) dt1/p, fΓp(v) = ∞ 0 f∗∗(t) pv(t) dt1/p.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Discretizing sequence ; Hilbert norm ; Classical Lorentz space ; Duality theorems
Publicat a: Publicacions matemàtiques, V. 47 N. 2 (2003) , p. 311-358, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38076
DOI: 10.5565/PUBLMAT_47203_02

48 p, 324.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24

   Favorit i Compartir